MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Mymensingh medical journal : MMJ · 2010

Acute hypervitaminosis A in a young lady.

Khasru M R, Yasmin R, Salek A K, Khan K H, Nath S D, Selim S

Клинический случайСтатьяПеревод в очереди

Аннотация

Acute vitamin A toxicity from a large dose has been reported to cause pseudotumour cerebri. Usually it is common in children. Herein we present the case of a young lady of 18 years old with the complaints of headache, vomiting, back pain and diplopia after ingestion of high dose (about 10 million international units) vitamin A capsule intentionally at a time due to some family problems. She gave no history of fever, convulsion, unconsciousness, pain in eyes, difficulties in walking and jaundice or any urinary problem during this illness. On query she gave no history of taking any other drugs including oral contraceptive and tetracycline & steroids. She also gave no history of sleep disorder. There was bilateral papilloedema, pupils were a bit dilated symmetrically but reacting to light, visual acuity 6/60 on left eye and 6/18 on right eye and bilateral 6th cranial nerve palsy more marked on left side. MRI of brain and orbits showed normal study. Patient improved after giving acetazolamide.

Для цитирования: Khasru M R, Yasmin R, Salek A K, Khan K H, Nath S D, Selim S. Acute hypervitaminosis A in a young lady.. Mymensingh medical journal : MMJ. 2010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.